# SDR QXEA9700213

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8102
- Aircraft serial: 214
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PYX
- Condition: Dirty
- Location: Cabin
- Component: Dhav, 82540309003
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR IN LAVATORY IS INOP.  CLEANED SMOKE DETECTOR, OPERATIONAL CHECKS GOOD.
